# SDR AALA201611019007

- Difficulty date: October 31, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACE OF SHEAR PLATE BETWEEN FRAMES 69 AND 70, -Y1732.  REPLACED THE SHEAR PLATE IAW SRM 51-42-11 AND DRAWING D53474180.
